MathSciNet Relay Station
MathSciNet bibliographic data
MR350260 (50 #2753) 41A10 (65D15)
Ženíšek, Alexander Polynomial approximation on tetrahedrons in the finite element method. J. Approximation Theory 7 (1973), 334–351.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement